# SDR HALA2021051700062

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 29,830 hours, 69,888 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unpacked
- Location: Seat 16b
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER EQ - LIFE PRESERVER AT PASSENGER SEAT 16B HAS BEEL PULLED OUT FROM HOUSING // REMOVED AND REPLACED LIFEVEST SEAL.  SECURITY CHECK GOOD.  OK FOR SVC.
